# SDR MASA200500955

- Difficulty date: November 28, 2005
- Submitted: April 18, 2006
- Operation: Air carrier
- Aircraft: N456YV
- Make and model: Dhav DH82
- Aircraft serial: 456YV
- Aircraft time: 20,379 hours, 18,686 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: 85710064
- Condition: Cracked
- Location: Rt Wing
- Part time: 20,379 hours, 18,686 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

"MAJOR REPAIR TO RT WING LEADING EDGE SPAR OUTBOARD  OF STN. YW423.0 PER REPAIR ORDER DHC82-57-1054."  INSPECTION OF REMAINING SPAR FOR CRACKS AND SPLICING C/W.  REMOVED AND REPLACED DAMAGED SPAR SECTION - OUTB’D OF APPROXIMATELY YW41 1.
